Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 554, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 12, 2011, 3:43 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 3:43 PM CDT (20:43 UTC)
- Expired
- Jul 12, 2011, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2799 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS54 KJAN 122043
SVRJAN
MSC035-073-122130-
/O.NEW.KJAN.SV.W.0554.110712T2043Z-110712T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROCK HILL MOVING WEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PURVIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3091 8935 3100 8935 3100 8942 3102 8943
3111 8945 3122 8945 3122 8914 3101 8914
3100 8913 3091 8913 3091 8934
TIME...MOT...LOC 2044Z 079DEG 4KT 3109 8926
$$
JA1 follow-up statement
306
WWUS54 KJAN 122120
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT TUE JUL 12 2011
MSC035-073-122130-
/O.CON.KJAN.SV.W.0554.000000T0000Z-110712T2130Z/
LAMAR MS-FORREST MS-
420 PM CDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN FORREST AND SOUTHEASTERN LAMAR COUNTIES...
AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MAXIE MOVING WEST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK
HILL AND PURVIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3091 8935 3100 8935 3100 8942 3102 8943
3111 8945 3122 8945 3122 8914 3101 8914
3100 8913 3091 8913 3091 8934
TIME...MOT...LOC 2120Z 079DEG 4KT 3100 8927
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:07 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 12, 3:07 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT TUE JUL 12 2011
.DISCUSSION...AFTERNOON CONVECTION HAS GOTTEN A SLIGHTLY EARLIER
START THAN WHAT WE HAVE SEEN PREV...ALSO THE CELLS HAVE EXHIBITED
MORE INTENSITY EARLIER AS WELL. THIS MAKES SENSE AS THE ENVIRONMENT
IS VERY UNSTABLE WITH SBCAPE ~4000 J/KG. LAPSE RATES ARE A BIT TAME
AND THAT WILL LIKELY KEEP THINGS FROM GETTING TOO MUCH OUT OF HAND.
HOWEVER...DCAPE IS RATHER HIGH WITH 1000-1200 J/KG AND CONVECTION
OCCURRING WITH SFC TEMPS 98-100 DEGREES. THE RESULTING LOW LEVEL
LAPSE RATES ARE APPROACHING 9 C/KM AND ALL THIS SUPPORTS STORMS WITH
RATHER GUSTY WINDS IN THE 50-65 MPH RANGE. EXPECT SEVERAL STRONG
STORMS TODAY WITH A HANDFUL OF BRIEFLY SVR STORMS CONTAINING DMG
WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS THAT COULD TOTAL
A QUICK 1-2 INCHES.
FOR THIS EVENING...LOOK FOR THE CONVECTION TO WANE BETWEEN 7-9 PM.
FOR NOW...WILL FOLLOW THE GFS GUID POPS WHICH INDICATE ROUGHLY 20%
AREA WIDE. OVERNIGHT LOWS LOOK TO FOLLOW PERSISTENCE AND FALL INTO
THE MID 70S. GUID SEEMS TO HANDLE THIS WELL AND WILL FOLLOW.
FOR WED...BEFORE CONVECTION DEVELOPS...HEAT/HUMIDITY WILL BE THE
INITIAL FOCUS. BASED OFF THE ORIENTATION OF THE BOUNDARY LAYER FLOW
AND VALUES OF THE LOW LEVEL TEMPS...SEE NO REASON WHY THE N HALF OF
THE CWA WILL NOT HIT THE 98-100 DEGREE MARK AGAIN. LOW LEVEL
MOISTURE WILL AGAIN BE VERY HIGH AND THE RESULTING HEAT INDEX (HI)
WILL LIKELY PEAK AROUND 110 DEGREES. AS A RESULT...HAVE EXTENDED THE
HEAT ADV FOR THE N HALF OF THE AREA INTO WED. THE SOUTHERN AREAS ARE
MORE OF A CHALLENGE. THIS AREA IS EXPECTED TO GET MORE WORKED OVER
THIS AFTERNOON WITH STORMS AND ONCE AGAIN HAVE BETTER PRECIP
POTENTIAL ON WED. THIS SHOULD KEEP READINGS FROM GETTING TOO
HOT...BUT AS HAS BEEN THE CASE TODAY...IT HAS HEATED UP SO
QUICKLY...AND WHEN COMBINED WITH THE RH...HI'S GET ABV 105 FAIRLY
EARLY. THE PLAN IS TO LEAVE THE S HALF OUT OF THE HEAT ADV AS ANY
AREA THAT HITS CRITERIA MAY ONLY DO SO FOR A SHORT PERIOD.
AS FOR PRECIP POTENTIAL ACROSS THE AREA WED...THE UPPER RIDGE BREAKS
DOWN FURTHER AND THE AREA WILL HAVE 30DM LOWER MID LEVEL HGHTS.
ADDITIONALLY...MODELS INDICATE A GENERAL MID LEVEL SHEAR AXIS LEFT
OVER THAT WILL LIKELY CONTAIN SEVERAL WEAK DISTURBANCES. COMBINE
THIS WITH 2.2 IN PWATS AND PRECIP CHANCES LOOK TO BE BETTER THAN
WHAT WE HAVE TODAY. SIMILAR STUFF EXISTS ON THU AS FAVORABLE UPPER
SUPPORT WILL EXIST...ALONG WITH DEEP MOISTURE TO KEEP THE ABV AVG
PRECIP POTENTIAL GOING. ACTUALLY...THE EURO SUGGESTS THU WILL BE THE
BEST DAY FOR OVERALL COVERAGE OF STORMS. AS FAR AS POPS ARE
CONCERNED...THE GFS HAS CONTINUED ITS STRANGE WORKINGS AND HITTING
THE POPS HARDEST DURING THE OVERNIGHT PERIODS. I DON'T BUY THIS AND
WILL CONTINUE TO RAISE POPS FOR THE DAY PERIOD (AFTERNOON) AND LOWER
THE OVERNIGHT PERIODS.
THERE WILL BE A RISK FOR STRONG/SVR STORMS WED/THU AS THERE SHOULD
CONTINUE TO BE A DECENT CHANCE EACH DAY AS SFC TEMP/DEWPTS COMBOS
WILL LIKELY SUPPORT 3500-4000 J/KG OF SBCAPE. OVERALL LAPSE RATES
WILL NOT BE REAL IMPRESSIVE...BUT SOME OF THE GUID IS INDICATING
THAT THE N HALF WILL HAVE THE POTENTIAL FOR SOME STEEPER LAPSE RATES
WED AFTERNOON. AT THIS TIME...THAT AREA LOOKS TO HAVE THE BEST RISK
FOR STRONG/SVR STORMS TOMORROW AFTN. DMG WINDS WILL THE MAIN RISK
ALONG WITH FREQUENT LIGHTING AND BRIEF HEAVY PRECIP. WE WILL HAVE TO
WATCH THE SLOW MOVING STORMS FOR LOCALLY HEAVY PRECIP...A QUICK 1-3
INCHES COULD OCCUR. /CME/
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE AS
WE PROGRESS THROUGH THE AFTERNOON WITH THE ONGOING SHOWERS AND
THUNDERSTORM ACTIVITY. IT WILL BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL BE CAPABLE OF STRONG WINDS OF
40-65 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 97 75 96 / 17 52 21 59
MERIDIAN 74 96 73 96 / 19 47 21 61
VICKSBURG 74 98 73 96 / 15 52 23 54
HATTIESBURG 75 97 76 97 / 23 58 24 62
NATCHEZ 74 93 74 94 / 22 58 23 57
GREENVILLE 77 99 76 97 / 17 39 23 44
GREENWOOD 75 98 74 95 / 18 41 23 49
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MSZ018-019-025>028-
034>047.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MSZ029>033.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY FOR
MSZ029>033.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ048>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR LAZ007>009-015-016-
023-025.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ024-026.
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ARZ074-075.
&&
CME/JAHazardous weather outlook, Jul 12, 1:28 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 128 PM CDT TUE JUL 12 2011 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-131830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- 128 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL MISSISSIPPI... PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY DANGEROUS HEAT INDEX VALUES OF 105 TO 110 WILL OCCUR ACROSS MUCH OF THE REGION THIS AFTERNOON WITH SOME AREAS ACROSS THE GOLDEN TRIANGLE REGION REACHING UP TO 115 DEGREES DURING PEAK HEATING THIS AFTERNOON. THIS WILL RESULT IN HIGH HEAT STRESS IF OUTDOORS FOR EVEN SHORT DURATIONS. CONDITIONS WILL BE SLIGHTLY COOLER TOMORROW BUT STILL HOT AS A HEAT ADVISORY WILL CONTINUE AT LEAST THROUGH WEDNESDAY EVENING. IN ADDITION TO THE HEAT...STRONG TO SEVERE PULSE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 40 TO 65 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON MAINLY EAST OF I-55 AND AGAIN ON WEDNESDAY ACROSS THE ENTIRE REGION. STRONGEST STORMS WILL EXIST BETWEEN 3-9PM TODAY AND WEDNESDAY. STORMS WILL DIMINISH IN COVERAGE AND INTENSITY TOWARDS THE LATER EVENING HOURS EACH DAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. ADDITIONALLY...A FEW STRONG TO SEVERE STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. LAZ024-026-MSZ048>066-072>074-131830- CATAHOULA-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 128 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL/SOUTHERN MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA THROUGH THIS EVENING AS SLIGHTLY COOLER CONDITIONS WILL EXIST WEDNESDAY. ADDITIONALLY...A FEW STRONG AND SEVERE STORMS APPEAR LIKELY THIS AFTERNOON UNTIL 8 PM...PARTICULARLY OVER AREAS ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY WITH SOME POTENTIALLY BEING SEVERE. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jul 12, 2:43 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT TUE JUL 12 2011 MSZ055-122015- SIMPSON MS- 243 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SANATORIUM AT 244 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3182 8986 3198 8992 3203 8972 3189 8967 TIME...MOT...LOC 1944Z 065DEG 6KT 3193 8979 JA
Special weather statement, Jul 12, 2:47 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT TUE JUL 12 2011 MSZ073-074-122005- LAMAR MS-FORREST MS- 247 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MCLAURIN AT 247 PM CDT...MOVING WEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO EXPECTED WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL FORREST AND EAST CENTRAL LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3132 8941 3129 8914 3111 8914 3111 8943 TIME...MOT...LOC 1947Z 093DEG 9KT 3120 8924 EEC
Special weather statement, Jul 12, 2:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT TUE JUL 12 2011
ARZ074-LAZ008-122010-
ASHLEY AR-WEST CARROLL LA-
251 PM CDT TUE JUL 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF BERLIN AT 252 PM
CDT...MOVING WEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN ASHLEY COUNTY...AND EXTREME NORTH CENTRAL WEST CARROLL
PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3341 9195 3339 9146 3302 9146 3299 9144
3301 9145 3301 9205
TIME...MOT...LOC 1952Z 075DEG 3KT 3314 9179
EECSpecial weather statement, Jul 12, 2:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 256 PM CDT TUE JUL 12 2011 MSZ050-056-122025- SMITH MS-SCOTT MS- 256 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER HOMEWOOD AT 256 PM CDT...MOVING WEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN SCOTT AND NORTH CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3216 8967 3236 8967 3235 8941 3216 8940 TIME...MOT...LOC 1956Z 069DEG 4KT 3224 8951
Special weather statement, Jul 12, 3:24 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT TUE JUL 12 2011
MSZ049-122055-
RANKIN MS-
324 PM CDT TUE JUL 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER JOHNS AT 325 PM CDT...MOVING
NORTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3212 8999 3223 8976 3217 8973 3205 8973
3204 8974 3205 8992
TIME...MOT...LOC 2025Z 148DEG 6KT 3210 8982
JALocal storm report, Jul 12, 3:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG MCNAIR 31.64N 91.04W
07/12/2011 JEFFERSON MS PUBLIC
SOME TREES WERE DOWN AROUND THE CITY OF MCNAIR.
&&
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Jul 12, 1:11 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Jul 12, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Winston | 41 min |
| Jul 12, 1:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 12, 2:03 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Jul 12, 2:08 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 12, 2:31 PM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jul 12, 2:43 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jul 12, 2:47 PM CDT | Special Weather Statement | JAN | Forrest | 18 min |
| Jul 12, 2:56 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jul 12, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 26 min |
| Jul 12, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 41 min |
| Jul 12, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 49 min |
| Jul 12, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 33 min |
| Jul 12, 3:24 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Jul 12, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 35 min |
| Jul 12, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 38 min |
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 65 min |
| Jul 12, 3:58 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 4:09 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jul 12, 4:12 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Jul 12, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 49 min |
| Jul 12, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 12, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 40 min |
| Jul 12, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 52 min |
| Jul 12, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 33 min |
| Jul 12, 4:55 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Jul 12, 4:59 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 49 min |
| Jul 12, 5:29 PM CDT | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Jul 12, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Jul 12, 5:53 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 12, 6:16 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| Jul 12, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 39 min |
| Jul 12, 6:34 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jul 12, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.